Affordable pain relievers. Reviews September, 2020, page 6

Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 100 Count, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief

Search only Advil brand name

Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 100 Count, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief

Current price: 8.49 USD

Saving: $1.29 (13%)


Order at Amazon


Height: 1.94 Inches

Length: 3.95 Inches

Width: 2 Inches

Weight: 0.05 Pounds

  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it

More Info

Advil Liqui-Gels Pain Reliever and Fever Reducer, Solubilized Ibuprofen 200mg, 100 Count (50 Packets of 2 Capsules), On the Go Fast Pain Relief

Search only Advil brand name

Advil Liqui-Gels Pain Reliever and Fever Reducer, Solubilized Ibuprofen 200mg, 100 Count (50 Packets of 2 Capsules), On the Go Fast Pain Relief

Current price: 11.86 USD

Saving: $7.98 (40%)


Order at Amazon


Height: 4 Inches

Length: 6 Inches

Width: 5 Inches

Weight: 0.29 Pounds

  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • #1 CHOICE FOR TOUGH PAIN: Power over Pain with the #1 selling pain reliever Millions of people have chosen Advil to relieve their aches and pains for over 30 years
  • USE AS DIRECTED: For use in individuals 12 and older Add Advil Liqui-Gels to your cart today and power over pain
  • FAST ABSORPTION, FAST RELIEF: Advil pain relief packets deliver effective treatment of tough aches and pains including headache, muscle aches, back pain, joint pain and arthritis pain relief
  • EASY ON-THE-GO PACKET: Perfect for travel, wedding gift bags, handbags, wallets, medical and college survival kits, and any other on the go need Advil easy to carry two-capsule packets provide powerful pain relief on-the-go for headaches and back pain
  • FAST LIQUID PAIN RELIEF: Advil Liqui-Gels help you feel better fast The medicine in Advil Liqui-Gels (Ibuprofen) is already dissolved in a soft gelatin capsule and works quickly to relieve pain at the site of inflammation

More Info

Children's Pain Reliever Acetaminophen 80 mg Ages 2-6 Generic for Tylenol Chewable Grape Flavor 30 Tabs per Box PACK osf 6 Total 180 Tablets

Search only Major Pharmaceuticals brand name

Children's Pain Reliever Acetaminophen 80 mg Ages 2-6 Generic for Tylenol Chewable Grape Flavor 30 Tabs per Box PACK osf 6 Total 180 Tablets

Current price: 14.64 USD


Order at Amazon


  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • #1 CHOICE FOR TOUGH PAIN: Power over Pain with the #1 selling pain reliever Millions of people have chosen Advil to relieve their aches and pains for over 30 years
  • USE AS DIRECTED: For use in individuals 12 and older Add Advil Liqui-Gels to your cart today and power over pain
  • FAST ABSORPTION, FAST RELIEF: Advil pain relief packets deliver effective treatment of tough aches and pains including headache, muscle aches, back pain, joint pain and arthritis pain relief
  • EASY ON-THE-GO PACKET: Perfect for travel, wedding gift bags, handbags, wallets, medical and college survival kits, and any other on the go need Advil easy to carry two-capsule packets provide powerful pain relief on-the-go for headaches and back pain
  • FAST LIQUID PAIN RELIEF: Advil Liqui-Gels help you feel better fast The medicine in Advil Liqui-Gels (Ibuprofen) is already dissolved in a soft gelatin capsule and works quickly to relieve pain at the site of inflammation
  • Exp. Date 10/2015 or Later
  • 30 Tablets per Box, Pack of 6 Total 180 Tablets
  • Rapid Meltaway Chewalbe Tablets, Grape Flavor
  • Pain Reliever/ Fever Reducer. Ages 2-6.
  • Compare to Children's Tylenol Chewable 80 MG active ingredients.

More Info

Legatrin PM Caplets, Pain Reliever with Sleep Aid - 50 Each

Search only Legatrin Pm brand name

Legatrin PM Caplets, Pain Reliever with Sleep Aid - 50 Each

Current price: 12.6 USD


Order at Amazon


Height: 2 Inches

Length: 3.5 Inches

Width: 2 Inches

  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • #1 CHOICE FOR TOUGH PAIN: Power over Pain with the #1 selling pain reliever Millions of people have chosen Advil to relieve their aches and pains for over 30 years
  • USE AS DIRECTED: For use in individuals 12 and older Add Advil Liqui-Gels to your cart today and power over pain
  • FAST ABSORPTION, FAST RELIEF: Advil pain relief packets deliver effective treatment of tough aches and pains including headache, muscle aches, back pain, joint pain and arthritis pain relief
  • EASY ON-THE-GO PACKET: Perfect for travel, wedding gift bags, handbags, wallets, medical and college survival kits, and any other on the go need Advil easy to carry two-capsule packets provide powerful pain relief on-the-go for headaches and back pain
  • FAST LIQUID PAIN RELIEF: Advil Liqui-Gels help you feel better fast The medicine in Advil Liqui-Gels (Ibuprofen) is already dissolved in a soft gelatin capsule and works quickly to relieve pain at the site of inflammation
  • Exp. Date 10/2015 or Later
  • 30 Tablets per Box, Pack of 6 Total 180 Tablets
  • Rapid Meltaway Chewalbe Tablets, Grape Flavor
  • Pain Reliever/ Fever Reducer. Ages 2-6.
  • Compare to Children's Tylenol Chewable 80 MG active ingredients.
  • Legatrin PM Caplets, Pain Reliever with Sleep Aid - 50 Each
  • SOLD AS PACK OF 1
  • UPC 49050

More Info

Amazon Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer (NSAID), 1000 Count

Search only Amazon Basic Care brand name

Amazon Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer (NSAID), 1000 Count

Current price: 19.41 USD


Order at Amazon


Height: 5.5 Inches

Length: 3.06 Inches

Width: 3.06 Inches

  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • #1 CHOICE FOR TOUGH PAIN: Power over Pain with the #1 selling pain reliever Millions of people have chosen Advil to relieve their aches and pains for over 30 years
  • USE AS DIRECTED: For use in individuals 12 and older Add Advil Liqui-Gels to your cart today and power over pain
  • FAST ABSORPTION, FAST RELIEF: Advil pain relief packets deliver effective treatment of tough aches and pains including headache, muscle aches, back pain, joint pain and arthritis pain relief
  • EASY ON-THE-GO PACKET: Perfect for travel, wedding gift bags, handbags, wallets, medical and college survival kits, and any other on the go need Advil easy to carry two-capsule packets provide powerful pain relief on-the-go for headaches and back pain
  • FAST LIQUID PAIN RELIEF: Advil Liqui-Gels help you feel better fast The medicine in Advil Liqui-Gels (Ibuprofen) is already dissolved in a soft gelatin capsule and works quickly to relieve pain at the site of inflammation
  • Exp. Date 10/2015 or Later
  • 30 Tablets per Box, Pack of 6 Total 180 Tablets
  • Rapid Meltaway Chewalbe Tablets, Grape Flavor
  • Pain Reliever/ Fever Reducer. Ages 2-6.
  • Compare to Children's Tylenol Chewable 80 MG active ingredients.
  • Legatrin PM Caplets, Pain Reliever with Sleep Aid - 50 Each
  • SOLD AS PACK OF 1
  • UPC 49050
  • PAIN MANAGEMENT: These coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold.
  • EFFECTIVE: Amazon Basic Care Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and over.
  • NSAID: Amazon Basic Care Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual cramps.
  • PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then this pain reliever/fever reducer (NSAID) can bring you some relief.
  • ACTIVE INGREDIENT: Amazon Basic Care Ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer (NSAID). Compare to the active ingredient in Advil.

More Info

Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL (NSAID), Pain Reliever and Fever Reducer, Berry Flavor, 8 Fluid Ounces

Search only Amazon Basic Care brand name

Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL (NSAID), Pain Reliever and Fever Reducer, Berry Flavor, 8 Fluid Ounces

Current price: 6.92 USD


Order at Amazon


Height: 6.19 Inches

Length: 2.34 Inches

Width: 2.38 Inches

Weight: 8 ounces

  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • #1 CHOICE FOR TOUGH PAIN: Power over Pain with the #1 selling pain reliever Millions of people have chosen Advil to relieve their aches and pains for over 30 years
  • USE AS DIRECTED: For use in individuals 12 and older Add Advil Liqui-Gels to your cart today and power over pain
  • FAST ABSORPTION, FAST RELIEF: Advil pain relief packets deliver effective treatment of tough aches and pains including headache, muscle aches, back pain, joint pain and arthritis pain relief
  • EASY ON-THE-GO PACKET: Perfect for travel, wedding gift bags, handbags, wallets, medical and college survival kits, and any other on the go need Advil easy to carry two-capsule packets provide powerful pain relief on-the-go for headaches and back pain
  • FAST LIQUID PAIN RELIEF: Advil Liqui-Gels help you feel better fast The medicine in Advil Liqui-Gels (Ibuprofen) is already dissolved in a soft gelatin capsule and works quickly to relieve pain at the site of inflammation
  • Exp. Date 10/2015 or Later
  • 30 Tablets per Box, Pack of 6 Total 180 Tablets
  • Rapid Meltaway Chewalbe Tablets, Grape Flavor
  • Pain Reliever/ Fever Reducer. Ages 2-6.
  • Compare to Children's Tylenol Chewable 80 MG active ingredients.
  • Legatrin PM Caplets, Pain Reliever with Sleep Aid - 50 Each
  • SOLD AS PACK OF 1
  • UPC 49050
  • PAIN MANAGEMENT: These coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold.
  • EFFECTIVE: Amazon Basic Care Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and over.
  • NSAID: Amazon Basic Care Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual cramps.
  • PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then this pain reliever/fever reducer (NSAID) can bring you some relief.
  • ACTIVE INGREDIENT: Amazon Basic Care Ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer (NSAID). Compare to the active ingredient in Advil.
  • GLUTEN FREE: This children's pain reliever and fever reducer is gluten free and contains no alcohol.
  • ONE DOSE provides relief of pain and fever for up to 8 hours. Dosage cup included.
  • MADE FOR CHILDREN: Berry Flavor is a kid-friendly choice for Basic Care Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, which is a pain reliever/fever reducer specifically formulated for children ages 2 to 11. The container features a child-resistant safety cap.
  • WHEN PAIN OR FEVER derails your child, get back on track with Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL, a nonsteroidal anti-inflammatory drug that temporarily reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache for up to 8 hours.
  • THE ACTIVE INGREDIENT in Basic Care Children's Ibuprofen Oral Suspension is ibuprofen 100 mg per 5 mL, which is a pain reliever and fever reducer. One dose of this berry flavored liquid medicine provides relief for up to 8 hours for children ages 2 to 11 years. Compare to the active ingredient in Children’s Motrin.

More Info

Advil Children's Fever Reducer/Pain Reliever, 100mg Ibuprofen (Grape Flavor Oral Suspension, 4 fl. oz. Bottle, Pack of 2)

Search only Advil brand name

Advil Children's Fever Reducer/Pain Reliever, 100mg Ibuprofen (Grape Flavor Oral Suspension, 4 fl. oz. Bottle, Pack of 2)

Current price: 11.98 USD


Order at Amazon


Height: 5.15 Inches

Length: 1.94 Inches

Width: 2.13 Inches

Weight: 0.44 Pounds

  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • #1 CHOICE FOR TOUGH PAIN: Power over Pain with the #1 selling pain reliever Millions of people have chosen Advil to relieve their aches and pains for over 30 years
  • USE AS DIRECTED: For use in individuals 12 and older Add Advil Liqui-Gels to your cart today and power over pain
  • FAST ABSORPTION, FAST RELIEF: Advil pain relief packets deliver effective treatment of tough aches and pains including headache, muscle aches, back pain, joint pain and arthritis pain relief
  • EASY ON-THE-GO PACKET: Perfect for travel, wedding gift bags, handbags, wallets, medical and college survival kits, and any other on the go need Advil easy to carry two-capsule packets provide powerful pain relief on-the-go for headaches and back pain
  • FAST LIQUID PAIN RELIEF: Advil Liqui-Gels help you feel better fast The medicine in Advil Liqui-Gels (Ibuprofen) is already dissolved in a soft gelatin capsule and works quickly to relieve pain at the site of inflammation
  • Exp. Date 10/2015 or Later
  • 30 Tablets per Box, Pack of 6 Total 180 Tablets
  • Rapid Meltaway Chewalbe Tablets, Grape Flavor
  • Pain Reliever/ Fever Reducer. Ages 2-6.
  • Compare to Children's Tylenol Chewable 80 MG active ingredients.
  • Legatrin PM Caplets, Pain Reliever with Sleep Aid - 50 Each
  • SOLD AS PACK OF 1
  • UPC 49050
  • PAIN MANAGEMENT: These coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold.
  • EFFECTIVE: Amazon Basic Care Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and over.
  • NSAID: Amazon Basic Care Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual cramps.
  • PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then this pain reliever/fever reducer (NSAID) can bring you some relief.
  • ACTIVE INGREDIENT: Amazon Basic Care Ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer (NSAID). Compare to the active ingredient in Advil.
  • GLUTEN FREE: This children's pain reliever and fever reducer is gluten free and contains no alcohol.
  • ONE DOSE provides relief of pain and fever for up to 8 hours. Dosage cup included.
  • MADE FOR CHILDREN: Berry Flavor is a kid-friendly choice for Basic Care Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, which is a pain reliever/fever reducer specifically formulated for children ages 2 to 11. The container features a child-resistant safety cap.
  • WHEN PAIN OR FEVER derails your child, get back on track with Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL, a nonsteroidal anti-inflammatory drug that temporarily reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache for up to 8 hours.
  • THE ACTIVE INGREDIENT in Basic Care Children's Ibuprofen Oral Suspension is ibuprofen 100 mg per 5 mL, which is a pain reliever and fever reducer. One dose of this berry flavored liquid medicine provides relief for up to 8 hours for children ages 2 to 11 years. Compare to the active ingredient in Children’s Motrin.
  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes two 4 fl oz bottles of Children’s Advil Suspension, grape-flavored liquid fever medicine

More Info

Tylenol Extra Strength Caplets with 500 mg Acetaminophen, Pain Reliever & Fever Reducer, 10 ct (Pack of 12)

Search only Tylenol brand name

Tylenol Extra Strength Caplets with 500 mg Acetaminophen, Pain Reliever & Fever Reducer, 10 ct (Pack of 12)

Current price: 27.58 USD


Order at Amazon


Height: 3.9 Inches

Length: 0.95 Inches

Width: 3.6 Inches

Weight: 0.05 Pounds

  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • #1 CHOICE FOR TOUGH PAIN: Power over Pain with the #1 selling pain reliever Millions of people have chosen Advil to relieve their aches and pains for over 30 years
  • USE AS DIRECTED: For use in individuals 12 and older Add Advil Liqui-Gels to your cart today and power over pain
  • FAST ABSORPTION, FAST RELIEF: Advil pain relief packets deliver effective treatment of tough aches and pains including headache, muscle aches, back pain, joint pain and arthritis pain relief
  • EASY ON-THE-GO PACKET: Perfect for travel, wedding gift bags, handbags, wallets, medical and college survival kits, and any other on the go need Advil easy to carry two-capsule packets provide powerful pain relief on-the-go for headaches and back pain
  • FAST LIQUID PAIN RELIEF: Advil Liqui-Gels help you feel better fast The medicine in Advil Liqui-Gels (Ibuprofen) is already dissolved in a soft gelatin capsule and works quickly to relieve pain at the site of inflammation
  • Exp. Date 10/2015 or Later
  • 30 Tablets per Box, Pack of 6 Total 180 Tablets
  • Rapid Meltaway Chewalbe Tablets, Grape Flavor
  • Pain Reliever/ Fever Reducer. Ages 2-6.
  • Compare to Children's Tylenol Chewable 80 MG active ingredients.
  • Legatrin PM Caplets, Pain Reliever with Sleep Aid - 50 Each
  • SOLD AS PACK OF 1
  • UPC 49050
  • PAIN MANAGEMENT: These coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold.
  • EFFECTIVE: Amazon Basic Care Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and over.
  • NSAID: Amazon Basic Care Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual cramps.
  • PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then this pain reliever/fever reducer (NSAID) can bring you some relief.
  • ACTIVE INGREDIENT: Amazon Basic Care Ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer (NSAID). Compare to the active ingredient in Advil.
  • GLUTEN FREE: This children's pain reliever and fever reducer is gluten free and contains no alcohol.
  • ONE DOSE provides relief of pain and fever for up to 8 hours. Dosage cup included.
  • MADE FOR CHILDREN: Berry Flavor is a kid-friendly choice for Basic Care Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, which is a pain reliever/fever reducer specifically formulated for children ages 2 to 11. The container features a child-resistant safety cap.
  • WHEN PAIN OR FEVER derails your child, get back on track with Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL, a nonsteroidal anti-inflammatory drug that temporarily reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache for up to 8 hours.
  • THE ACTIVE INGREDIENT in Basic Care Children's Ibuprofen Oral Suspension is ibuprofen 100 mg per 5 mL, which is a pain reliever and fever reducer. One dose of this berry flavored liquid medicine provides relief for up to 8 hours for children ages 2 to 11 years. Compare to the active ingredient in Children’s Motrin.
  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes two 4 fl oz bottles of Children’s Advil Suspension, grape-flavored liquid fever medicine
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 10-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever

More Info

Advil Liqui-Gels Pain Reliever and Fever Reducer, Solubilized Ibuprofen 200mg, 160 Count, Liquid Fast Pain Relief

Search only Advil brand name

Advil Liqui-Gels Pain Reliever and Fever Reducer, Solubilized Ibuprofen 200mg, 160 Count, Liquid Fast Pain Relief

Current price: 14.97 USD


Order at Amazon


  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • #1 CHOICE FOR TOUGH PAIN: Power over Pain with the #1 selling pain reliever Millions of people have chosen Advil to relieve their aches and pains for over 30 years
  • USE AS DIRECTED: For use in individuals 12 and older Add Advil Liqui-Gels to your cart today and power over pain
  • FAST ABSORPTION, FAST RELIEF: Advil pain relief packets deliver effective treatment of tough aches and pains including headache, muscle aches, back pain, joint pain and arthritis pain relief
  • EASY ON-THE-GO PACKET: Perfect for travel, wedding gift bags, handbags, wallets, medical and college survival kits, and any other on the go need Advil easy to carry two-capsule packets provide powerful pain relief on-the-go for headaches and back pain
  • FAST LIQUID PAIN RELIEF: Advil Liqui-Gels help you feel better fast The medicine in Advil Liqui-Gels (Ibuprofen) is already dissolved in a soft gelatin capsule and works quickly to relieve pain at the site of inflammation
  • Exp. Date 10/2015 or Later
  • 30 Tablets per Box, Pack of 6 Total 180 Tablets
  • Rapid Meltaway Chewalbe Tablets, Grape Flavor
  • Pain Reliever/ Fever Reducer. Ages 2-6.
  • Compare to Children's Tylenol Chewable 80 MG active ingredients.
  • Legatrin PM Caplets, Pain Reliever with Sleep Aid - 50 Each
  • SOLD AS PACK OF 1
  • UPC 49050
  • PAIN MANAGEMENT: These coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold.
  • EFFECTIVE: Amazon Basic Care Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and over.
  • NSAID: Amazon Basic Care Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual cramps.
  • PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then this pain reliever/fever reducer (NSAID) can bring you some relief.
  • ACTIVE INGREDIENT: Amazon Basic Care Ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer (NSAID). Compare to the active ingredient in Advil.
  • GLUTEN FREE: This children's pain reliever and fever reducer is gluten free and contains no alcohol.
  • ONE DOSE provides relief of pain and fever for up to 8 hours. Dosage cup included.
  • MADE FOR CHILDREN: Berry Flavor is a kid-friendly choice for Basic Care Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, which is a pain reliever/fever reducer specifically formulated for children ages 2 to 11. The container features a child-resistant safety cap.
  • WHEN PAIN OR FEVER derails your child, get back on track with Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL, a nonsteroidal anti-inflammatory drug that temporarily reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache for up to 8 hours.
  • THE ACTIVE INGREDIENT in Basic Care Children's Ibuprofen Oral Suspension is ibuprofen 100 mg per 5 mL, which is a pain reliever and fever reducer. One dose of this berry flavored liquid medicine provides relief for up to 8 hours for children ages 2 to 11 years. Compare to the active ingredient in Children’s Motrin.
  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes two 4 fl oz bottles of Children’s Advil Suspension, grape-flavored liquid fever medicine
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 10-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • HSA and FSA eligible product
  • #1 CHOICE FOR TOUGH PAIN: Power over Pain with the #1 selling pain reliever. Millions of people have chosen Advil to relieve their aches and pains for over 30 years.
  • USE AS DIRECTED: For use in individuals 12 and older. Add Advil Liqui-Gels to your cart today and power over pain.
  • FAST ABSORPTION, FAST RELIEF: Advil delivers fast-acting relief with strength that lasts. People choose Advil for quick and effective treatment of tough aches and pains including headache, lower back pain, joint pain and arthritis pain relief.
  • RELIEF PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil Liqui-Gels go to work quickly to fight pain at the site of inflammation so you can get relief where you need it.
  • FAST LIQUID PAIN RELIEF: Advil Liqui-Gels Ibuprofen 200mg rush liquid pain relief wherever you hurt. Our powerful and liquid filled capsules are perfect for minor arthritis pain, back pain, and aches associated with the common cold.

More Info

Equate Children Pain Reliever & Fever Reducer, Grape, 24 Chewable Tablets

Search only Equate brand name

Equate Children Pain Reliever & Fever Reducer, Grape, 24 Chewable Tablets

Current price: 8.11 USD


Order at Amazon


  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • #1 CHOICE FOR TOUGH PAIN: Power over Pain with the #1 selling pain reliever Millions of people have chosen Advil to relieve their aches and pains for over 30 years
  • USE AS DIRECTED: For use in individuals 12 and older Add Advil Liqui-Gels to your cart today and power over pain
  • FAST ABSORPTION, FAST RELIEF: Advil pain relief packets deliver effective treatment of tough aches and pains including headache, muscle aches, back pain, joint pain and arthritis pain relief
  • EASY ON-THE-GO PACKET: Perfect for travel, wedding gift bags, handbags, wallets, medical and college survival kits, and any other on the go need Advil easy to carry two-capsule packets provide powerful pain relief on-the-go for headaches and back pain
  • FAST LIQUID PAIN RELIEF: Advil Liqui-Gels help you feel better fast The medicine in Advil Liqui-Gels (Ibuprofen) is already dissolved in a soft gelatin capsule and works quickly to relieve pain at the site of inflammation
  • Exp. Date 10/2015 or Later
  • 30 Tablets per Box, Pack of 6 Total 180 Tablets
  • Rapid Meltaway Chewalbe Tablets, Grape Flavor
  • Pain Reliever/ Fever Reducer. Ages 2-6.
  • Compare to Children's Tylenol Chewable 80 MG active ingredients.
  • Legatrin PM Caplets, Pain Reliever with Sleep Aid - 50 Each
  • SOLD AS PACK OF 1
  • UPC 49050
  • PAIN MANAGEMENT: These coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold.
  • EFFECTIVE: Amazon Basic Care Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and over.
  • NSAID: Amazon Basic Care Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual cramps.
  • PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then this pain reliever/fever reducer (NSAID) can bring you some relief.
  • ACTIVE INGREDIENT: Amazon Basic Care Ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer (NSAID). Compare to the active ingredient in Advil.
  • GLUTEN FREE: This children's pain reliever and fever reducer is gluten free and contains no alcohol.
  • ONE DOSE provides relief of pain and fever for up to 8 hours. Dosage cup included.
  • MADE FOR CHILDREN: Berry Flavor is a kid-friendly choice for Basic Care Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, which is a pain reliever/fever reducer specifically formulated for children ages 2 to 11. The container features a child-resistant safety cap.
  • WHEN PAIN OR FEVER derails your child, get back on track with Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL, a nonsteroidal anti-inflammatory drug that temporarily reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache for up to 8 hours.
  • THE ACTIVE INGREDIENT in Basic Care Children's Ibuprofen Oral Suspension is ibuprofen 100 mg per 5 mL, which is a pain reliever and fever reducer. One dose of this berry flavored liquid medicine provides relief for up to 8 hours for children ages 2 to 11 years. Compare to the active ingredient in Children’s Motrin.
  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes two 4 fl oz bottles of Children’s Advil Suspension, grape-flavored liquid fever medicine
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 10-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • HSA and FSA eligible product
  • #1 CHOICE FOR TOUGH PAIN: Power over Pain with the #1 selling pain reliever. Millions of people have chosen Advil to relieve their aches and pains for over 30 years.
  • USE AS DIRECTED: For use in individuals 12 and older. Add Advil Liqui-Gels to your cart today and power over pain.
  • FAST ABSORPTION, FAST RELIEF: Advil delivers fast-acting relief with strength that lasts. People choose Advil for quick and effective treatment of tough aches and pains including headache, lower back pain, joint pain and arthritis pain relief.
  • RELIEF PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil Liqui-Gels go to work quickly to fight pain at the site of inflammation so you can get relief where you need it.
  • FAST LIQUID PAIN RELIEF: Advil Liqui-Gels Ibuprofen 200mg rush liquid pain relief wherever you hurt. Our powerful and liquid filled capsules are perfect for minor arthritis pain, back pain, and aches associated with the common cold.

More Info

1    2    3    4    5    6    7    8    9    10